# SDR UPS08553084

- Difficulty date: August 4, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 21,941 hours, 12,463 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Chafed
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 1 SLAT O/B AUX TRACK CLOSURE PANEL ATTACH BRACKET I/B AFT EDGE IS CHAFED.  REMOVED CHAFED BRACKET.  FABRICATED REPLACEMENT BRACKET.  INSTALLED REPLACEMENT BRACKET PER OHM20-50-01, DWG 114N4146, M/M 51-21-10-7.
